# SDR MWEA98165

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5914468
- Condition: Cracked
- Location: Bs 1087-1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25 LEFT WAS FOUND CRACKED FROM FS 1087 TO 1121.  FABRICATED REPLACEMENT SECTION PER PRINT NR 5914468.
